MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM; DENTAL IMPLANT
Catalog Number TSV6B8
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor prepped the tooth site and when they went to open the implant, there was no implant in the vial.They were able to complete the procedure with another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.G4: additional pma/510(k) number k011028, k013227.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsv6b8, (impl tapered scr-v sbm 6m m 5.7mm 8mm) for evaluation.Visual evaluation / functional test was performed, implant was not returned however the packaging was returned.No damage to the vial/packaged identified.The tamper seal / ring was broken.Dhr review was completed for the subject lot number 1267042.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1267042 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was improper handling of product outside of zimvie controls.Therefore, based on the available information, a device malfunction could not be verified.The returned implant packaging has no damage.Implant not returned and seal was broken.The reported event/coob was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, d9: device availability, g3: date received by manufacturer, g6: checked "follow-up", h2: checked follow-up type, h3: changed "no" to "yes", h6: entered evaluation codes, h11: added manufacturer narrative.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24375574
Report Number0001038806-2026-00821
Device Sequence Number5676506
Product Code DZE
UDI-Device Identifier00889024019416
UDI-Public(01)00889024019416(17)280502(10)1267042
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSV6B8
Device Lot Number1267042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic